# SDR DL76G070234

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 28,092 hours, 11,307 cycles
- Engine: Ge CF680
- Engine time: 39,502 hours, 53,352 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 39,502 hours, 53,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER APU SHUTDOWN GOT STATUS MSG AND APU DOOR MSG ON EICAS.  FWD TO MCO AND PLAC PER MEL 49-15-01B.  APU DOOR LOCKED IN FULLY OPEN POSITION.
